Chronometrically invariant representation of the classification of Petrov's gravitational fields
Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1251-1254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_6_a15,
author = {L. B. Grigoryeva},
title = {Chronometrically invariant representation of the classification of {Petrov's} gravitational fields},
journal = {Doklady Akademii Nauk},
pages = {1251--1254},
year = {1970},
volume = {192},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a15/}
}
TY - JOUR AU - L. B. Grigoryeva TI - Chronometrically invariant representation of the classification of Petrov's gravitational fields JO - Doklady Akademii Nauk PY - 1970 SP - 1251 EP - 1254 VL - 192 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a15/ LA - ru ID - DAN_1970_192_6_a15 ER -
L. B. Grigoryeva. Chronometrically invariant representation of the classification of Petrov's gravitational fields. Doklady Akademii Nauk, Tome 192 (1970) no. 6, pp. 1251-1254. http://geodesic.mathdoc.fr/item/DAN_1970_192_6_a15/